# SDR SWAA2022021855502

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 50,106 hours, 29,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FLAP WELL (O/B) SEAL RETAINER BRACKET IS CRACKED / R&R BRACKET IAW SRM 51-40-02
